Toeplitz operators with singular symbols in polyanalytic Bergman spaces on the half-plane
Kapitel i bok, 2020

Using the approach based on sesquilinear forms, we introduce Toeplitz operators in the analytic Bergman space on the upper half-plane with strongly singular symbols, derivatives of measures. Conditions for boundedness and compactness of such operators are found. A procedure of reduction of Toeplitz operators in Bergman spaces of polyanalytic functions to operators with singular symbols in the analytic Bergman space by means of the creation-annihilation structure is elaborated, which leads to the description of the properties of the former operators.

Bergman space

Toeplitz operators

Författare

Grigori Rozenblioum

Chalmers, Matematiska vetenskaper

Saint Petersburg State University - Spsu

N. Vasilevski

Centro de Investigacion y de Estudios Avanzados (CINVESTAV)

Operator Algebras, Toeplitz Operators and Related Topics, Bauer W., Duduchava R., Grudsky S., Kaashoek M. (eds), (Operator Theory: Advances and Applications, vol 279)

403-421

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1007/978-3-030-44651-2_23

Mer information

Senast uppdaterat

2020-09-24